# SDR AALA950847

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 1722331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE AT SEAT 34H.  RESECUERD LOOSE EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT SEAT LEG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
